MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S840C
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No serial number was reported.The serial number on the returned sample is (b)(6).The lot number (18f25k0046) recorded on the complaint report matches the lot number on the returned original packaging box and for the returned sample.Returned for investigation was a 40cc 8fr rediguard intra-aortic balloon catheter (iabc) with the original packaging box that matches the serial number of the returned sample.The sample was returned in a cardboard box and was loosely packed within the original packaging carton.Upon return, the one-way valve was connected and tethered to the short driveline tubing.The bladder was fully unwrapped.No blood was noted on the exterior surfaces of the returned sample.No obvious blood was noted within the helium pathway.No visual damage or abnormalities were noted to the returned sample.The sample was likely cleaned prior to its return.The customer submitted photos that were reviewed.The photo shows the original packaging carton label with the serial number and lot number information, which matches the serial number and lot number for the returned sample.The photos show the iabc in question within the clear plastic bag.The reported complaint cannot be confirmed from the review of the customer provided photos.The bladder thickness was measured at six points with measurements ranging from 0.0072in-0.0073in and was within specification of process document.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute according to quality system document.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Corrective action is not required.The reported complaint that the "balloon did not fully inflate" is not confirmed.During the investigation, the returned iabc bladder was fully intact with no abnormalities noted.The iabc fully inflated, and no leaks or alarms were detected.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that "after insertion, the wave-form signal was incorrect.Upon checking the imaging, it was found that the balloon did not fully inflate (fully open).Later, even with manual handling, it still could not be opened".As a result the iab was removed and a 2nd iab was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".

Brand Name
ARROW REDIGUARD IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key25086193
Report Number3010532612-2026-00424
Device Sequence Number10409194
Product Code DSP
UDI-Device Identifier10801902145663
UDI-Public(01)10801902145663(11)251013(17)270930(10)18F25K0046(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAB-S840C
Device Lot Number18F25K0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown